Alert archive / Wyoming / Red Flag Warnings in 2013
Red Flag Warning 7, NWS Riverton, WY
NWS Riverton, WY issued this red flag warning at Jul 21, 2013, 4:48 PM MDT for Fremont County, Wyoming. It took effect at Jul 22, 2013, 11:00 AM MDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 21, 2013, 4:48 PM MDT (22:48 UTC)
- In effect from
- Jul 22, 2013, 11:00 AM MDT
- Expired
- Jul 22, 2013, 10:00 PM MDT
- In force
- 11 hr
- Issued by
- NWS Riverton, WY
County Fremont County, WY
The radar
The Riverton/Lander radar (KRIW), 13 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 10.8 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 551 J/kg
- Mixed-layer CIN
- -238 J/kg
- Mixed-layer LCL
- 2309 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 201 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
963 WWUS85 KRIW 212248 RFWRIW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 448 PM MDT SUN JUL 21 2013 ...VERY WARM...DRY AND BREEZY CONDITIONS WILL CONTINUE ACROSS SOUTHWEST WYOMING THROUGH MONDAY... .VERY WARM...DRY AND BREEZY CONDITIONS WILL CONTINUE ACROSS SOUTHWEST WYOMING FOR THE REST OF THIS AFTERNOON AND WILL COMBINE WITH VERY DRY VEGETATION TO PRODUCE EXTREME FIRE WEATHER CONDITIONS. AFTER A RESPITE TONIGHT WITH LESS WIND...COOLER TEMPERATURES AND HIGHER RELATIVE HUMIDITY...CRITICAL FIRE CONDITIONS WILL RETURN FOR MONDAY AFTERNOON AND EVENING. WYZ288-220700- /O.NEW.KRIW.FW.W.0007.130722T1700Z-130723T0200Z/ EAST WIND RIVER MOUNTAINS/SOUTH SHOSHONE NF- 448 PM MDT SUN JUL 21 2013 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 288... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY. * AFFECTED AREA...FIRE WEATHER ZONE 288. * WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...10 TO 15 PERCENT. * IMPACTS...CONDITIONS WILL BE FAVORABLE FOR RAPID FIRE SPREAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ WYZ277-279-220700- /O.EXT.KRIW.FW.W.0006.000000T0000Z-130723T0200Z/ LINCOLN AND UINTA COUNTIES/LOWER ELEVATIONS- SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA- 448 PM MDT SUN JUL 21 2013 ...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM MDT MONDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 279... * AFFECTED AREA...FIRE WEATHER ZONES 277 AND 279. * WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH UNTIL EARLY EVENING. WINDS WILL LIGHTEN TONIGHT INTO MONDAY MORNING BEFORE INCREASING AGAIN AFTER 11 AM ON MONDAY AND CONTINUING INTO MONDAY EVENING. * RELATIVE HUMIDITY...5 TO 10 PERCENT EARLY THIS EVENING AND AGAIN MONDAY AFTERNOON AND EVENING. * IMPACTS...CONDITIONS WILL BE FAVORABLE FOR RAPID FIRE SPREAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ HTTP://WEATHER.GOV/RIVERTON
4 follow-up statements
370 WWUS85 KRIW 220208 RFWRIW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 808 PM MDT SUN JUL 21 2013 ...VERY WARM...DRY AND BREEZY CONDITIONS WILL CONTINUE ACROSS SOUTHWEST WYOMING THROUGH MONDAY... .VERY WARM...DRY AND BREEZY CONDITIONS WILL CONTINUE ACROSS SOUTHWEST WYOMING AND WILL COMBINE WITH VERY DRY VEGETATION TO PRODUCE EXTREME FIRE WEATHER CONDITIONS. AFTER A RESPITE TONIGHT WITH LESS WIND...COOLER TEMPERATURES AND HIGHER RELATIVE HUMIDITY...CRITICAL FIRE CONDITIONS WILL RETURN FOR MONDAY AFTERNOON AND EVENING. WYZ277-279-221000- /O.CON.KRIW.FW.W.0006.000000T0000Z-130723T0200Z/ LINCOLN AND UINTA COUNTIES/LOWER ELEVATIONS- SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA- 808 PM MDT SUN JUL 21 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT MONDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 279... * AFFECTED AREA...FIRE WEATHER ZONES 277 AND 279. * WINDS...WINDS WILL DECREASE TONIGHT TO SPEEDS OF LESS THAN 8 MPH BY 2 AM INTO MONDAY MORNING BEFORE INCREASING AGAIN AFTER 11 AM TO SPEEDS OF 15 TO 25 MPH WITH GUSTS OF 30 TO 35 MPH ON MONDAY AFTERNOON AND CONTINUING INTO MONDAY EVENING. * RELATIVE HUMIDITY...AS LOW AS 6 PERCENT. * IMPACTS...CONDITIONS WILL BE FAVORABLE FOR RAPID FIRE SPREAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ WYZ288-221000- /O.CON.KRIW.FW.W.0007.130722T1700Z-130723T0200Z/ EAST WIND RIVER MOUNTAINS/SOUTH SHOSHONE NF- 808 PM MDT SUN JUL 21 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 288... * AFFECTED AREA...FIRE WEATHER ZONE 288. * WINDS...WEST 10 TO 20 MPH TONIGHT...INCREASING TO 15 TO 25 MPH WITH GUSTS OF 30 TO 35 MPH BY 11 AM MONDAY AND CONTINUING INTO THE AFTERNOON AND EVENING. * RELATIVE HUMIDITY...AS LOW AS 8 PERCENT. * IMPACTS...CONDITIONS WILL BE FAVORABLE FOR RAPID FIRE SPREAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ HTTP://WEATHER.GOV/RIVERTON
534 WWUS85 KRIW 220934 RFWRIW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 334 AM MDT MON JUL 22 2013 ...VERY WARM...DRY AND BREEZY CONDITIONS WILL CONTINUE ACROSS SOUTHWEST WYOMING THROUGH TODAY AND EARLY THIS EVENING... .VERY WARM...DRY AND BREEZY CONDITIONS WILL CONTINUE ACROSS SOUTHWEST WYOMING AND WILL COMBINE WITH VERY DRY VEGETATION TO PRODUCE EXTREME FIRE WEATHER CONDITIONS. AFTER A RESPITE THIS MORNING WITH LESS WIND...COOLER TEMPERATURES AND HIGHER RELATIVE HUMIDITY...CRITICAL FIRE CONDITIONS WILL RETURN BY 11 AM THIS MORNING AND CONTINUE THROUGH THIS AFTERNOON AND EVENING. WYZ277-279-222200- /O.CON.KRIW.FW.W.0006.000000T0000Z-130723T0200Z/ LINCOLN AND UINTA COUNTIES/LOWER ELEVATIONS- SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA- 334 AM MDT MON JUL 22 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 279... * AFFECTED AREA...FIRE WEATHER ZONES 277 AND 279. * WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 30 TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 6 PERCENT. * IMPACTS...CONDITIONS WILL BE FAVORABLE FOR RAPID FIRE SPREAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ WYZ288-222200- /O.CON.KRIW.FW.W.0007.130722T1700Z-130723T0200Z/ EAST WIND RIVER MOUNTAINS/SOUTH SHOSHONE NF- 334 AM MDT MON JUL 22 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 288... * AFFECTED AREA...FIRE WEATHER ZONE 288. * WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 30 TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 8 PERCENT. * IMPACTS...CONDITIONS WILL BE FAVORABLE FOR RAPID FIRE SPREAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ HTTP://WEATHER.GOV/RIVERTON
612 WWUS85 KRIW 230157 RFWRIW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 757 PM MDT MON JUL 22 2013 ...VERY WARM...DRY AND BREEZY CONDITIONS WILL CONTINUE ACROSS THE SOUTHERN WIND RIVER MOUNTAINS THROUGH 10 PM THIS EVENING ALONG WITH CONTINUED DRY CONDITIONS AND DIMINISHING WINDS IN SOUTHWEST WYOMING... WYZ277-279-230300- /O.EXP.KRIW.FW.W.0006.000000T0000Z-130723T0200Z/ LINCOLN AND UINTA COUNTIES/LOWER ELEVATIONS- SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA- 757 PM MDT MON JUL 22 2013 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 279... VERY DRY RELATIVE HUMIDITY WILL CONTINUE THROUGH THE EVENING HOURS AS THE RELATIVE HUMIDITY EVENTUALLY CLIMBS THROUGH THE TEENS LATER THIS EVENING. HOWEVER...THE WINDS WILL CONTINUE TO DIMINISH...THUS PROMPTING THE EXPIRATION OF THE RED FLAG WARNING. $$ WYZ288-230400- /O.EXT.KRIW.FW.W.0007.000000T0000Z-130723T0400Z/ EAST WIND RIVER MOUNTAINS/SOUTH SHOSHONE NF- 757 PM MDT MON JUL 22 2013 ...RED FLAG WARNING NOW IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 288... * AFFECTED AREA...FIRE WEATHER ZONE 288. * WINDS...WEST 15 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 6 PERCENT. * IMPACTS...CONDITIONS WILL BE FAVORABLE FOR RAPID FIRE SPREAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ HTTP://WEATHER.GOV/RIVERTON
449 WWUS85 KRIW 230406 RFWRIW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 1006 PM MDT MON JUL 22 2013 ...WINDS HAVE DIMINISHED PROMPTING THE EXPIRATION OF THE RED FLAG WARNING... WYZ288-230515- /O.EXP.KRIW.FW.W.0007.000000T0000Z-130723T0400Z/ EAST WIND RIVER MOUNTAINS/SOUTH SHOSHONE NF- 1006 PM MDT MON JUL 22 2013 ...RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 288... ALTHOUGH THE RELATIVE HUMIDITY WILL STILL HOVER AROUND 10 TO 12 PERCENT...THE WIND SPEEDS HAVE DIMINISHED TO 10 TO 15 MPH SO THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. $$ HTTP://WEATHER.GOV/RIVERTON
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this red flag warning went out at Jul 21, 2:41 PM MDT, 2 hours 7 minutes earlier.
Area forecast discussion, Jul 21, 2:41 PM MDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 241 PM MDT SUN JUL 21 2013 .SHORT TERM...TONIGHT THROUGH MONDAY SATELLITE IMAGERY IS SHOWING A MAINLY CLEAR SKY ACROSS MOST OF THE COUNTY WARNING AREA THROUGH NOON. THE EXCEPTION ARE SOME CUMULUS CLOUDS OVER THE USUAL SPOTS LIKE THE BIG HORN RANGE AND PORTIONS OF THE ABSAROKAS. CONTINUITY HAD A ISOLATED SHOWERS AND THUNDERSTORMS ACROSS THOSE AREAS INTO THE EARLY EVENING AND WE LEFT THIS IN ALTHOUGH MOST AREAS WILL BE DRY. ELSEWHERE...ESPECIALLY WEST OF THE DIVIDE...IT LOOKS TO BE THROUGH TONIGHT. ANY ISOLATED SHOWERS AND THUNDERSTORMS EAST OF THE DIVIDE SHOULD END THIS EVENING. AS FOR MONDAY...IT LOOKS TO BE A SIMILAR DAY TO SUNDAY ALTHOUGH WITH EVEN LESS CONVECTION. I CAN NOT RULE OUT A STRAY THUNDERSTORM OVER THE NORTHERN BIG HORN RANGE BUT THE COVERAGE IS SO SMALL WE DECIDED TO LEAVE IT OUT OF THE FORECAST FOR NOW. IT LOOKS TO BE ANOTHER HOT DAY WITH ABOVE NORMAL TEMPERATURES ACROSS THE AREA. WESTERLY BREEZES WILL ONCE AGAIN BLOW ACROSS SOUTHERN WYOMING WITH ANOTHER AFTERNOON OF NEAR CRITICAL TO CRITICAL FIRE CONDITIONS LOOKING FAIRLY LIKELY. .LONG TERM...MONDAY NIGHT THROUGH SUNDAY FROM WEST TO EAST...MODEST RIDGE/TROF PATTERN ACROSS CONUS TODAY...BECOMING MORE AMPLIFIED AS THE WEEK PROGRESSES. SO WARM/HOT AND DRY FOR THE MOST PART THROUGH AT LEAST MID WEEK. WED...POSSIBLE WEAK MOISTURE RETURN BEGINS...SO VERY LOW END POPS AROUND CWA...MAINLY IN THE EAST. THURS...INDICATIONS FOR MORE IN THE WAY OF MOISTURE RETURN...HOWEVER LR MODEL DIFFERENCES WITHIN THE BOUNDARY LAYER DO NOT EXUDE CONFIDENCE IN THIS SCENARIO AND MAY BE SOMEWHAT SLOWER TO PROCEED THAN MODELS ARE INDICATING...SO CUT BACK A BIT ON THE HIGH HOPES FOR MOISTURE THIS DAY. HOWEVER... THURSDAY COULD BE SLIGHTLY MORE INTERESTING IF PROGGED JET POSITIONS HOLD...PARTICULARLY THROUGH FRIDAY. AS A MATTER OF FACT...FRIDAY AND SATURDAY MAY VERY WELL BE THE PAY-OFF DAYS FOR PRECIP...WITH ALL MODELS POINTING TOWARDS A TREND FOR A BETTER UPPER LEVEL RIDGE AND SFC THERMAL LOW SET-UP FOR ALLOWING MOISTURE FROM THE SOUTH INTO OUR REGION. WILL ASSESS THIS POSSIBILITY MORE CLOSELY AS WEEK PROGRESSES. OTHERWISE...TEMPERATURES ALSO TREND JUST SLIGHTLY LOWER...MOSTLY THROUGH THE ACTION OF BETTER CHANCES FOR INCREASED MOISTURE AND CLOUDS. && .AVIATION.../00Z ISSUANCE/ VFR CONDITIONS WILL PREVAIL THROUGH 00Z MONDAY. A DRIER AIRMASS WILL THEN PREVAIL OVER THE AREA THIS EVENING . A STRAY SHOWER OR THUNDERSTORM WILL BE POSSIBLE MAINLY EAST OF I-25 UNTIL AROUND 2Z. WINDS WILL TREND SIMILAR TO SATURDAY WITH W-NW SFC WINDS AT 10-20KTS WEST OF THE DIVIDE PRIMARILY THROUGH 02Z MONDAY. WINDS WILL LIGHTEN AS THE ATMOSPHERE DECOUPLES TONIGHT. TOMORROW LOOKS TO BE A MAINLY DRY DAY FOR ALL TAF SITES. A WESTERLY BREEZE WILL DEVELOP ACROSS SOUTHERN WYOMING...ESPECIALLY AROUND KRKS AFTER 18Z. && .FIRE WEATHER... FIRE WEATHER CONDITIONS WILL GRADUALLY IMPROVE TONIGHT AS TEMPERATURES FALL...RELATIVE HUMIDITY RISES AND WINDS LIGHTEN. HOWEVER...THE MINIMUM RELATIVE HUMIDITY WILL BE IN THE UPPER SINGLE DIGITS BOTH MONDAY AND TUESDAY AFTERNOON ACROSS THE LOWER ELEVATIONS OF THE SOUTHERN HALF OF WYOMING. WINDS WILL BECOME BREEZY ONCE AGAIN ON MONDAY AFTERNOON SO CRITICAL FIRE CONDITIONS WILL BE A POSSIBILITY ONCE AGAIN FOR MONDAY AFTERNOON. && .RIW WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 6 PM MDT THIS EVENING WYZ277-279. && SHORT TERM...HATTINGS LONG TERM...BRAUN AVIATION...HATTINGS FIRE WEATHER...HATTINGS
Hazardous weather outlook, Jul 21, 4:00 AM MDT, 12 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 400 AM MDT SUN JUL 21 2013 WYZ001>020-022>030-221200- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 400 AM MDT SUN JUL 21 2013 ...RED FLAG WARNING FOR FIRE WEATHER ZONES 277 AND 279 VALID FROM 12 PM UNTIL 6 PM... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT EXTREME FIRE WEATHER CONDITIONS EXPECTED IN SWEETWATER AND UINTA COUNTIES IN SOUTHWEST WYOMING THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MONDAY...EXTREME FIRE WEATHER CONDITIONS POSSIBLE IN THE LOWER ELEVATIONS. WEDNESDAY...ISOLATED THUNDERSTORMS IN THE WEST. THURSDAY AND FRIDAY...SCATTERED AFTERNOON AND EVENING THUNDERSTORMS OVER THE REGION. SATURDAY...ISOLATED AFTERNOON AND EVENING THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. TEAM RIVERTON
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 1:26 AM MDT | Red Flag Warning | RIW | Lincoln, Sweetwater, Uinta | 43 hr |
Nearby
Red Flag Warnings in Wyoming, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.